Advertisement

What if I accidentally overdose on Actos (pioglitazone)?

If you have mistakenly taken an overdose of Actos (pioglitazone), call your local poison control center for advice. If you are with someone who has overdosed on this drug, and they have become unconscious, call 911 immediately. In either case, follow the directions of healthcare professionals about what you should do.

Continue Learning about Antidiabetic

What should I know before taking a sulfonylurea?
Donna Hill Howes, RNDonna Hill Howes, RN
If you take a sulfonylurea, you should avoid alcohol. If you have renal insufficiency, you should n...
More Answers
How can I tell when my Novolin is no good to use?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before every dose of Novolin, always make sure it is in good condition. Check the expiration dat...
More Answers
How do the diabetes drugs Byetta and Victoza affect weight?
Dr. Jack Merendino, MDDr. Jack Merendino, MD
Since it was introduced in 2006, Byetta has been prescribed widely. Victoza was introduced in 2010 a...
More Answers
How should I distribute my insulin throughout the day?
American Diabetes AssociationAmerican Diabetes Association
Here is one formula that some people find helpful as a starting point for deciding how to distribute...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.